MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DXW150
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a3b: gender: unknown; requested but not provided.Section a4: weight: unknown; requested but not provided.Section a5: ethnicity: unknown; requested but not provided.Section d6a: if implanted, give date: not applicable, as there was no indication that the lens was implanted.It is unknown if there was patient contact.Section d6b: if explanted, give date: not applicable, as there was no indication that the lens was implanted, therefore not explanted.It is unknown if there was patient contact.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded toric intraocular lens (iol) split in the cartridge.It is unknown if there was patient contact.Another johnson and johnson iol was implanted (same model and diopter) in the left eye.No medical or surgical intervention was required.There was no patient injury.It is unknown how the patient is doing post-operative.The device was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Additional information was received reporting that neither the lens nor the cartridge touched the patient's eye.The issue was observed when advancing the lens forward.Provisc was used at room tempature as a cartridge lubricant with shugarcaine additive.No further information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19729949
Report Number3012236936-2024-000197
Device Sequence Number20869817
Product Code HQL
UDI-Device Identifier05050474762862
UDI-Public(01)05050474762862(17)260613
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberDXW150
Device Catalogue NumberDXW150U145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale